Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Intersection numbers of special cycles


Authors: Jürgen Rohlfs and Joachim Schwermer
Journal: J. Amer. Math. Soc. 6 (1993), 755-778
MSC: Primary 11F75; Secondary 55N45
MathSciNet review: 1186963
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11F75, 55N45

Retrieve articles in all journals with MSC: 11F75, 55N45


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1186963-2
PII: S 0894-0347(1993)1186963-2
Article copyright: © Copyright 1993 American Mathematical Society